# SDR HNAA2018110800277

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 44,056 hours, 39,653 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Location: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  644     05-50  1925362  06NOV18  SYR  CLOSE
      FLAP OVERSPEED NOTED 45 DEG A7 157 KTS
                                          28482    00 RNR
FACT  06NOV18  14:22  SYR
            FLAP OVERSPEED NOTED AND WITH-IN LIMITS OF AMM 05-50
            -07, NO INSPECTION REQUIRED
